MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, MULTIFOCAL INTRAOCULAR

AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number ZLB00
Health Effect - Clinical Codes Macular Edema (1822); Blurred Vision (2137); Visual Disturbances (2140); Eye Pain (4467)
Date of Event 11/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information: unknown as information was not provided.Explanted date: not applicable, as the iol remains implanted in the patient's os.It was indicated that the iol is not being returned for evaluation as it remains implanted in the patient¿s os therefore, a failure analysis of the complaint device cannot be completed.A review of the device/lot history record and historical data analysis for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.H3 other text : iol remains implanted.
 
Event or Problem Description
The intraocular lens (iol) was implanted in the patient's ocular sinister (left eye).Patient reported, shortly after the surgery, complaints of os being uncomfortable-irritating, sore, feels like she wore contact lenses too long.She uses artificial tears when needed.Patient reported uncomfortable feeling as same or better now.Patient can see the outline of the iol, which was noticed right after surgery.Near vision is poor and has difficulty working on the computer and reading.Results are not as expected.Distance vision is good, approximately 20/25.Os had cloudiness which was corrected by laser, cloudiness is now better.Through follow-up, additional information was received stating possible swelling of the retina.No further information is available.This report captures the iol in the patient's ocular sinister (left eye).A separate report will be filed for the patient's ocular dexter (right eye).
 
Additional Manufacturer Narrative
Device evaluation: product testing could not be performed, because the product remains implanted in the patient's eye.A product quality deficiency could not be confirmed.The reported issue was not verified.Manufacturing records review: the manufacturing records for the product were reviewed, the product was manufactured and released according to specification.Historical data analysis: a search revealed, that no other complaints for this production order number have been received.Conclusion: as a result of the investigation, there is no indication of a product malfunction or product quality deficiency.The reported issue was not verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11335981
Report Number2648035-2021-07248
Device Sequence Number934650
Product Code MFK
UDI-Device Identifier05050474560529
UDI-Public(01)05050474560529(17)221130
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model NumberZLB00
Device Catalogue NumberZLB00U0125
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/20/2021
Supplement Date Received by Manufacturer03/04/2021
Initial Report FDA Received Date02/16/2021
Supplement Report FDA Received Date03/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;